# SDR QXEA200701583

- Difficulty date: October 19, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 13,757 hours, 10,301 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Condition: False Indication
- Location: Mlg
- Part time: 381 hours, 383 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2229: AFTER TAKEOFF FROM SEA, RIGHT MAIN GEAR DOOR CAUTION LIGHT ILLUMINATED.  STAYED ON ALL THE WAY TO PDX.  DID NOT EXCEED 185 KTS.  PERFORMED ALTERNATE GEAR EXTENSION.  MAINTENANCE C/W OPERATIONAL TEST OF PRIMARY EXTENSION AND RETRACTION SYSTEM IAW Q400 AMM TASK 32-31-00-710-801.  ALL GEAR DOORS OPERATED NORMALLY AND ALL LANDING GEAR INDICATIONS WERE NORMAL.  INTERROGATED PSEU AND FOUND FAULT 'DIN01A UNREASONABLE FALSE'.  REMOVED AND REPLACED LANDING GEAR SELECTOR PANEL.  FUNCTIONAL CHECK OF PANEL WAS GOOD.  NO DEFECTS NOTED AFTER NUMEROUS CYCLES OF LANDING GEAR EXTENSION RETRACTION.  OPS CHECK FLIGHT PERFORMED.  AIRCRAFT RETURNED TO SERVICE.
